# SDR 98ZZZX1570

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MAINTENANCE REPORTED RT Z-MEMBER CORRODED AT FRAMES 39-41.  INSTALLED NEW RT Z-MEMBER IAW ATR 72 SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.
